Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 2, pp. 589-602 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The theta ideal, dense submodules and the forcing linearity number for a multiplication module

Atul Gaur and Alok Kumar Maloo

Department of Mathematics and Statistics, Indian Institute of Technology, Kanpur 208016, India, e-mail: e-mail:

Abstract: In this article we study the theta ideal of a multiplication module and obtain some results involving them. We further look at the dense submodules of a multiplication module and show that they are themselves multiplication. We also show that the forcing linearity number of a multiplication module is zero.

Keywords: multiplication modules, dense submodules, forcing linearity number

Classification (MSC2000): 13C13, 13C99, 13E05

Full text of the article:

Electronic version published on: 28 Aug 2009. This page was last modified: 28 Jan 2013.

© 2009 Heldermann Verlag
© 2009–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition